Přístupnostní navigace
E-application
Search Search Close
Publication result detail
PETRŽELA, J., POSPÍŠIL, V.
Original Title
Nonlinear Resistor with Polynomial AV Characteristics and Its Application in Chaotic Oscillator
English Title
Type
Peer-reviewed article not indexed in WoS or Scopus
Original Abstract
This paper shows the circuitry realization of two-terminal devices with an arbitrary polynomial nonlinearity up to the fifth order. The proposed design procedure is completely systematic using minimum components. The very heart of our conception is four-channel four-quadrant analog multiplier MLT04. The implementation of synthesized nonlinear resistor as a general nonlinearity in chaotic oscillator is also presented and experimentally verified.
English abstract
Keywords
Analog multiplier, chaos, polynomial nonlinearity, oscillator
Key words in English
Authors
Released
01.06.2004
ISBN
1210-2512
Periodical
Radioengineering
Volume
13
Number
2
State
Czech Republic
Pages from
20
Pages to
25
Pages count
6
BibTex
@article{BUT42337, author="Jiří {Petržela} and Václav {Pospíšil}", title="Nonlinear Resistor with Polynomial AV Characteristics and Its Application in Chaotic Oscillator", journal="Radioengineering", year="2004", volume="13", number="2", pages="20--25", issn="1210-2512" }